Existence of Faddeev knots

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSurveys in differential geometry
Subtitle of host publicationGeometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry
Place of PublicationSomerville, MA
PublisherInternational Press
Pages149-221
Volume13
StatePublished - 2009

Cite this

Yang, Y., Hang, F. B., & Lin, F-H. (2009). Existence of Faddeev knots. In Surveys in differential geometry: Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry (Vol. 13, pp. 149-221). Somerville, MA: International Press.

Existence of Faddeev knots. / Yang, Yisong; Hang, F.B.; Lin, Fang-Hua.

Surveys in differential geometry: Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry. Vol. 13 Somerville, MA : International Press, 2009. p. 149-221.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Yang, Y, Hang, FB & Lin, F-H 2009, Existence of Faddeev knots. in Surveys in differential geometry: Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry. vol. 13, International Press, Somerville, MA, pp. 149-221.
Yang Y, Hang FB, Lin F-H. Existence of Faddeev knots. In Surveys in differential geometry: Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry. Vol. 13. Somerville, MA: International Press. 2009. p. 149-221
Yang, Yisong ; Hang, F.B. ; Lin, Fang-Hua. / Existence of Faddeev knots. Surveys in differential geometry: Geometry, analysis, and algebraic geometry: Forty years of the Journal of Differential Geometry. Vol. 13 Somerville, MA : International Press, 2009. pp. 149-221
@inbook{776c87d8ce1b40ada8cab32395b5c8b2,
title = "Existence of Faddeev knots",
author = "Yisong Yang and F.B. Hang and Fang-Hua Lin",
year = "2009",
language = "English (US)",
volume = "13",
pages = "149--221",
booktitle = "Surveys in differential geometry",
publisher = "International Press",

}

TY - CHAP

T1 - Existence of Faddeev knots

AU - Yang, Yisong

AU - Hang, F.B.

AU - Lin, Fang-Hua

PY - 2009

Y1 - 2009

M3 - Chapter (peer-reviewed)

VL - 13

SP - 149

EP - 221

BT - Surveys in differential geometry

PB - International Press

CY - Somerville, MA

ER -